# SDR C1HA200786004

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 65,510 hours, 35,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1509100612
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK ANGLE AT BS 1033 LBL 54.5.  REMOVED EXISTING PART, FABRICATED NEW PART; TREATED AND PRIMED AND INSTALLED NEW PART IAW B727 SRM 51-30-2 FIG 1 AND 13.
